# SDR SWAA042527

- Difficulty date: August 29, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 64,379 hours, 63,007 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655298874
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND FUSELAGE SKIN AT BS 964, STR 22L, BS 972, STR 24L, BS 942, STR 24L, CRACKED.  REPAIRED SKIN SECTIONS PER EA.
